# SDR AALA201708049003

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 75,054 hours, 12,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 3J TRIM PANEL EMERGENCY LIGHT PLUG WIRE, BROKEN. RESECURED SEAT 3J TRIM PANEL PER ESO 12323 AND CMM 25-20-08.
